# SDR AALA20140604008

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 52,354 hours, 6,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22 MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT SEAT 22C.  OPERATIONS CHECKED NORMAL.
